# SDR UALA2011070503306

- Difficulty date: July 3, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,697 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 1640 FROM LBL 5 -RBL 58.  (N-R 775N00395)  MAJOR REPAIR ACCOMPLISHED:   REMOVED OLD REPAIR, FABBED AND INSTALLED T-CHORD AT STA 1640, LBL 5 - RBL 58 PER SRM ON PEMCO NR 2775N00395.
